# SDR USAA000164

- Difficulty date: February 7, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Panel 433
- Part time: 48,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOUBLER CRACKED AT CUTOUT PANEL 433AL AT LOWER FORWARD CORNER.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER EA66547.  (M)
